# SDR FDEA201809282736

- Difficulty date: September 28, 2018
- Submitted: October 2, 2018
- Operation: Air carrier
- Aircraft: N724FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 530
- Aircraft time: 37,446 hours, 19,347 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPARTMENT Z230, DECK FLOOR PANEL 232TG IS CRACKED. FABRICATED NEW FLOOR PANEL 232TG IAW DWG SRZ-25-005 REV N AND GMM 7-0-1000.
